# SDR DALA2020111103684

- Difficulty date: November 7, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SEAT TRACK LBL 45 BETWEEN STATION 727B TO 905 AT PAX CABIN FLOOR STRUCTURE.  SEAT TRACK LBL 45 BETWEEN STA 727B TO 905 AT PAX CABIN FLOOR STRUCTURE.  (CPAX) WAS REPAIRED, PER B737-800 SRM 53-00-52-2R REPAIR 5.
